# SDR SWIA201439474

- Difficulty date: September 21, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 29,270 hours, 17,636 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR HAS CHAFING ON THE AFT END.   REPAIRED RT MLG DOOR IAW REO.
